# SDR SIMA992301

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4095 - TWO EMERGENCY EXIT SIGNS ON THE FORWARD CABIN BULKHEAD DO NOT ILLUMINATE.  REMOVED AND REPLACED NR 1 BATTERY POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
